# SDR DHLA200800033

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 89,596 hours, 33,016 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 472451
- Part serial: 5008
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,651 hours, 1,284 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT NR 403, NR 1 ENGINE FIRE WARNING FLASHED A COUPLE OF TIMES DURING FINAL APPROACH LOOP A HANDLE AND MASTER LIGHTS.  DEFERRED PER MEL 26-2-3 A-LOOP DMI NR 31485 PLACARD INSTALLED CAT C B-LOOP.  OPS CK GOOD SP C/W 26-2.  T/S SYS IAW MMS 26-10-0.  REMOVED AND REPLACED 1 DETECTOR NR 1 ENG IAW MMS 26-10-1.  RAN NR 1 ENG PER JRH.  SYS TESTS GOOD.  THIS ACTION CLEARS MDDR NR 31485   PLACARDS REMOVED AIRCRAFT WAS GROUNDED.
